Follow
Matthew Jenssen
Title
Cited by
Cited by
Year
Algorithms for# BIS-hard problems on expander graphs
M Jenssen, P Keevash, W Perkins
SIAM Journal on Computing 49 (4), 681-710, 2020
622020
Independent sets, matchings, and occupancy fractions
E Davies, M Jenssen, W Perkins, B Roberts
Journal of the London Mathematical Society 96 (1), 47-66, 2017
612017
On the average size of independent sets in triangle-free graphs
E Davies, M Jenssen, W Perkins, B Roberts
Proceedings of the American Mathematical Society 146 (1), 111-124, 2018
462018
On kissing numbers and spherical codes in high dimensions
M Jenssen, F Joos, W Perkins
Advances in Mathematics 335, 307-321, 2018
352018
Exact Ramsey numbers of odd cycles via nonlinear optimisation
M Jenssen, J Skokan
Advances in Mathematics 376, 107444, 2021
332021
Finite-size scaling, phase coexistence, and algorithms for the random cluster model on random graphs
T Helmuth, M Jenssen, W Perkins
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 59 (2 …, 2023
322023
Independent sets in the hypercube revisited
M Jenssen, W Perkins
Journal of the London Mathematical Society 102 (2), 645-669, 2020
272020
The size‐Ramsey number of powers of paths
D Clemens, M Jenssen, Y Kohayakawa, N Morrison, GO Mota, D Reding, ...
Journal of graph theory 91 (3), 290-299, 2019
262019
The multicolour size-Ramsey number of powers of paths
J Han, M Jenssen, Y Kohayakawa, GO Mota, B Roberts
Journal of Combinatorial Theory, Series B 145, 359-375, 2020
232020
On the hard sphere model and sphere packings in high dimensions
M Jenssen, F Joos, W Perkins
Forum of Mathematics, Sigma 7, e1, 2019
222019
Extremes of the internal energy of the Potts model on cubic graphs
E Davies, M Jenssen, W Perkins, B Roberts
Random Structures & Algorithms 53 (1), 59-75, 2018
212018
Homomorphisms from the torus
M Jenssen, P Keevash
Advances in Mathematics 430, 109212, 2023
192023
The singularity probability of a random symmetric matrix is exponentially small
M Campos, M Jenssen, M Michelen, J Sahasrabudhe
Journal of the American Mathematical Society, 2024
152024
Continuous optimisation in extremal combinatorics
M Jenssen
London School of Economics and Political Science, 2017
152017
Multicolour Ramsey numbers of paths and even cycles
E Davies, M Jenssen, B Roberts
European Journal of Combinatorics 63, 124-133, 2017
152017
Approximately counting independent sets in bipartite graphs via graph containers
M Jenssen, W Perkins, A Potukuchi
Random Structures & Algorithms 63 (1), 215-241, 2023
142023
A robust Corrádi–Hajnal theorem
P Allen, J Böttcher, J Corsten, E Davies, M Jenssen, P Morris, B Roberts, ...
Random Structures & Algorithms, 2023
92023
Singularity of random symmetric matrices revisited
M Campos, M Jenssen, M Michelen, J Sahasrabudhe
Proceedings of the American Mathematical Society 150 (7), 3147-3159, 2022
92022
A proof of the upper matching conjecture for large graphs
E Davies, M Jenssen, W Perkins
Journal of Combinatorial Theory, Series B 151, 393-416, 2021
92021
Irreducible factorization lengths and the elasticity problem within ℕ
M Jenssen, D Montealegre, V Ponomarenko
The American Mathematical Monthly 120 (4), 322-328, 2013
92013
The system can't perform the operation now. Try again later.
Articles 1–20